Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 59, Pages 3171-3185
http://dx.doi.org/10.1155/S0161171204309178

The Bessel-Struve intertwining operator on and mean-periodic functions

Department of Mathematics, Faculty of Sciences of Tunis, Tunis 2092, Tunisia

Received 22 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a description of all transmutation operators from the Bessel-Struve operator to the second-derivative operator. Next we define and characterize the mean-periodic functions on the space of entire functions and we characterize the continuous linear mappings from into itself which commute with Bessel-Struve operator.